Skip to Main content Skip to Navigation
Journal articles

Logarithmic Sobolev inequalities: regularizing effect of Lévy operators and asymptotic convergence in the Lévy-Fokker-Planck equation

Abstract : In this paper we study some applications of the Lévy logarithmic Sobolev inequality to the study of the regularity of the solution of the fractal heat equation, i. e. the heat equation where the Laplacian is replaced with the fractional Laplacian. It is also used to the study of the asymptotic behaviour of the Lévy-Ornstein-Uhlenbeck process.
Document type :
Journal articles
Complete list of metadata

Cited literature [11 references]  Display  Hide  Download

https://hal.archives-ouvertes.fr/hal-00321828
Contributor : Ivan Gentil <>
Submitted on : Monday, September 15, 2008 - 10:17:09 PM
Last modification on : Friday, November 13, 2020 - 9:02:03 PM
Long-term archiving on: : Friday, June 4, 2010 - 11:24:36 AM

Files

2007-Hammamet-Gentil-Imbert-2....
Files produced by the author(s)

Identifiers

  • HAL Id : hal-00321828, version 1
  • ARXIV : 0809.2654

Collections

Citation

Ivan Gentil, Cyril Imbert. Logarithmic Sobolev inequalities: regularizing effect of Lévy operators and asymptotic convergence in the Lévy-Fokker-Planck equation. Stochastics: An International Journal of Probability and Stochastics Processes, 2009, 81 (3-4), pp.401-414. ⟨hal-00321828⟩

Share

Metrics

Record views

538

Files downloads

406